Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Geometries of paths for which the equations of the paths admit $ n(n+1)/2$ independent linear first integrals


Author: L. P. Eisenhart
Journal: Trans. Amer. Math. Soc. 28 (1926), 330-338
MSC: Primary 53B05
DOI: https://doi.org/10.1090/S0002-9947-1926-1501347-7
MathSciNet review: 1501347
Full-text PDF


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 53B05

Retrieve articles in all journals with MSC: 53B05


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1926-1501347-7
Article copyright: © Copyright 1926 American Mathematical Society

American Mathematical Society